# SDR QMLA2024070520084

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 4,598 hours
- Engine: Allsn 250C47B
- Engine time: 8,660 hours, 21,686 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: M25010151B
- Part serial: JGALM1936
- Condition: Faulted
- Location: Engine
- Part time: 2,631 hours
- Component part number: M250C47B
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RESTART FAULT LIGHT ILLUMINATED IN FLIGHT.  FUEL METERING VALVE POTENTIOMETER FAULT.  WFMV FAULT & WFMV RATE FAULT RECORDED ON FADEC.
